Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Trish

      There is the other side of the coin too. Hey, tomorrow might be worse so enjoy it today!

      (Trish, I know I can say that one to you and get a smile! :) )

      Bruce

      Anonymous
        Post count: 93172

        Dear Trish, Please read my post about the “Wilson syndrome” book. There may be alot of help for you in this work. I’m learning alot from it. Blood work only tells some info. Take care.Jeannette

        Anonymous
          Post count: 93172

          I was on the net just looking around and thought I’d do a search on Graves Disease. I can’t believe what I found. This is unbelievable! I was diagnosed with Graved in March of 1996. I can’t believe all the changes I have gone through since then. I was hypo they radiated my thyroid in April and I’ve been on synthroid since then.

          I am a SLUG! I have absolutely no energy. Before all this happened I had all the enthusiasm in the world — nothing could stop me. My husband does not understand even though he does try. I feel like the world is passing me by. With being tired all the time I feel like crying constantly. People don’t even have to look at me the wrong way anymore all they have to do is look at me and I break down.

          About two months ago my dose was uped from .1 to .125 and I think I need another increase but trying to get into see my endo is like wanting to visit the President of the United States. I’m in a small town in PA and we only have one endo.

          Well, I didn’t get in here to unload but I do feel better and I hope you do knowing that you’re NOT ALONE!

          Anonymous
            Post count: 93172

            Welcome! I feel the same way. I felt bad when I was first diagnosed with GD and being reallly hyper. After I had the RAI and became hypo I felt even worse! I started synthroid last Feb. Am now at a .125 dose and blood work is normal but I really believe I need an increase. My doc just told me today that once you get normal reading you should really give it 3 months for your system to get use to it and then you’ll start feeling better. It’s a long process, but you WILL feel better. I understand!!!

          Viewing 4 posts - 1 through 4 (of 4 total)
          • You must be logged in to reply to this topic.